MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 X-LINK HIMO HUM CUP 42+6; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 X-LINK HIMO HUM CUP 42+6; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Catalog Number 130742706
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Not Applicable (3189)
Date of Event 07/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.The original 42mm standard glenosphere was exchanged for a 42mm eccentric glenosphere and the original size 42 +6mm high mobility humeral cup was exchanged for a size 42 +6mm retentive humeral cup.Doi: (b)(6) 2018, dor: (b)(6) 2018, left shoulder.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
X-LINK HIMO HUM CUP 42+6
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7792708
Report Number1818910-2018-66971
Device Sequence Number19216329
Product Code HSD
UDI-Device Identifier10603295027669
UDI-Public10603295027669
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130742706
Device Lot Number628340
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR